Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How can stomatitis aphtosa be treated ?

Good evening, I have been suffering from a stomatitis aphtosa for 5 days and got Dalacin tablet and Vagothyll fluid for curing. And some painkillers . Is it normal that it is worse than it was, my mouth is full of these things esp. behind my wisdom teeth , my lip and even on my face .The pain is the same.Is there anything else I can use against or something which lowers the pain. Thank you. Regards.
Asked On : Sat, 10 Mar 2012
Answers:  5 Views:  647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Hello salvage,

Thanks for writing to us.
The aphthous stomatitis is usually caused due to-
Nutritional deficiencies.
Drug allergy.
Hormonal changes.
Vitamin deficiencies.
Poor oral hygiene.
I would suggest you to get scaling done.
Brush and floss your teeth daily.
Take plenty of fluids and water.
Vitamin becosules ,iron and folic acid tablets has to be taken.
Take nutritional rich diet.
Take care.
Answered: Sat, 4 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Shefali Gupta's  Response
Thanks for asking query,
Aphthous stomatitis is a condition characterized by painful,recurrent,solitary or multiple ulceration of the oral mucosa.
It can be due to - bacterial infection , nutritional deficiency, iron or folic acid deficiency, hematological deficiency.
I suggest you to avoid stress, take plenty of fluid , use chlorhexidine mouthwash,take vitamin supplement, apply topically kenocart ointment 3 to 4 times a day.
Hope this will help you.
Answered: Mon, 6 May 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response

Thanks for asking the query,

Aphtous stomatitis is usually caused by nutritional deficiency, allergies, hormonal imbalance.
I would suggest you to visit the Dentist and get the thorough clinical examination done.
Take multivitamin tablets.
Apply cortisone acetate oral ointment topically over the lesion.
Maintain a good oral hygiene use lukewarm saline and antiseptic mouthwash rinses.
Take complete balanced with lots of fruits, juices, raw vegetables.
Drink plenty of water and keep yourself hydrated.

Hope this helps out.

Answered: Sat, 4 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, gender, personal habits, family history or co-morbidities
They may be having a causative or contributory role...

If it is recurring in the same site, local causes should be searched for - tooth near by may be irritating ../ at times, biopsy will be necessary..

If site and severity are varying, local and systemic causes should be looked for...Anxiety, vitamin deficiency are the usual causes. Good oral hygiene, vitamin and analgesic will heal...

Dentist / Dermatologist / Internist - any one can help...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic forum

Apart from the treatment you have taken, you will require a short course of oral steroids and mouth ulcer gel containing steroid in it. Also, drink plenty of water to keep the oral mucosa hydrated. Eat plenty of fresh fruits and vegetables; avoid coffee/tea/oily/spicy food.

Wish you good health

Answered: Sat, 10 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor